Skip to Content

Will I experience "withdrawal" if I stop taking Ambian?

Responses (2)

pamee 16 Jan 2014

If you have been taking it longer than 2 weeks yes you can experience withdrawals. You need to taper off. Your doctor can help decrease the dose.

just4julie 17 Jan 2014

Thanks,saw my Dr.and now he wants me to take Trazodone 50mg and 5mg Ambien. But he forgot to tell me for how long? I figure for a few days and then drop the Ambien. Just wondering if I should keep taking the Trazodone to relax me?

pamee 17 Jan 2014

Trazodone helps with sleep and anxiety. Its suppose to be taken on a regular basis before bed.

just4julie 17 Jan 2014

Thank you so much, Dr. did not take time to explain anything to me, just wrote the pres.

pamee 17 Jan 2014

So often doctor's do that. It frustrates me so much when they write the scripts without explaining anything.

I do hope you feel better soon.

Packard0723 18 Jan 2014

I too ambian for 4 years, and did experience difficulty sleeping for about one week also had some nightmares when stopping the medication.

L.E. Maggard

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions